# SDR 96FDEA00781

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Double Drilled
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOUBLE DRILLED HOLE IN STRINGER AT BS 540 STR 15R.  REMOVED DAMAGE PER FEDEX SRM 53-10-03 FIG 1, DETAIL 1.  FABRICATED AND REPAIRED SPLICES AND FILLER PER FEDEX SRM 53-10-03, FIG 1 DETAIL 1.  ALODINE AND PRIMERED PER FEDEX SRM 51-10-2 AND INSTALLED FASTENERS PER FEDEX SRM 53-10-3, FIG 1 SHEET 3.
